Creatine causing erectile dysfuntion?


Q: Hi, I started taking Creatine (Creatine Ethyl Ester) 3g daily on the 29th August for my bodybuilding and from day one of taking the creatine I noticed my erections were limp and not strong enough for penetration and also very hard to maintain any sort of erection. I stopped taking the creatine on the 7th September so I was only taking the for 9 days, it's now been 4 days since I stop taking creatine and still my erections seem to be the same, if anything they do seem firmer but still not strong enough for penetration. I have never had any trouble with my erections before and I'm hoping that it is only the creatine that is causing my problem. I searched the internet to see if this problem with creatine is known of and I did come across a few people with my same problem, please could you assist me with any answers and now I have stopped taking creatine will my erections start to go back to normal?
Many thanks


A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I have problem with keeping erection, i recently got married, can you please advice some medication for the problem.

Q: Mid-twenties. Never had morning wood and my genitals look like that of a child. Bloodwork shows that t(total: 579ng/d...

Q: Hi, This is regardingmy Erection. I am recently married and I love my wife. We have sex quite often, and sometimes it...

Q: Hi, I am a 49 years male. Since last April, I am experiencing erection problems where my erections are no longer hard...

Q: I just turned 40 and i'm having problem keeping an erection I didn't used to have this problem it gets up but not as...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon